MathSciNet Relay Station
MathSciNet bibliographic data
MR2215557 (2006j:92060) 92D25 (92D40)
Petrovskii, Sergei; Morozov, Andrew; Li, Bai-Lian Regimes of biological invasion in a predator-prey system with the Allee effect. Bull. Math. Biol. 67 (2005), no. 3, 637–661.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement